MAUDE Adverse Event Report: EXACTECH, INC. NV CROWN CUP CLSTR HOLE 58MM GROUP 3; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV CROWN CUP CLSTR HOLE 58MM GROUP 3; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 180-01-58
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Synovitis (2094); Osteolysis (2377); Metal Related Pathology (4530)
Date of Event 01/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
1038671-2024-00449 d10: 3607986 - 122-65-15 - 6.5mm acetabular bone screw 15mm 3870245 - 122-65-30 - 6.5mm acetabular bone screw 30mm 2877838 - 170-36-00 - biolox delta femoral head 36mm od, +0mm 2085613 - 180-01-58 - nv crown cup clstr hole 58mm group 3 3661244 - 188-01-11 - wedge plasma x/o sz 11 multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-00449.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that approximately 94 months after a left total hip replacement procedure, the patient underwent a revision procedure to address prosthesis wear, metal related pathology, osteolysis, and synovitis.Revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.

Brand Name
NV CROWN CUP CLSTR HOLE 58MM GROUP 3
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21415344
Report Number1038671-2025-01108
Device Sequence Number15764265
Product Code JDI
UDI-Device Identifier10885862037046
UDI-Public10885862037046
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/20/2016
Device Catalogue Number180-01-58
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2023
Initial Report FDA Received Date02/19/2025
Date Device Manufactured06/23/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexMale